# SDR DALA2024121611751

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 AD RELATED: CONTACT LIAISON ENGINEERING, ADDITIONAL ENGINEERING DOCUMENTATION, APPROVAL AS AN AMOC TO AD 2019-07-04, MAY BE REQUIRED BEFORE FURTHER FLIGHT. LAP SPLICE AT S-14 FOUND EXISTING REPAIR AT STA 570. REPAIR DOT # 510972-14. CORRECTIVE ACTION: REF ERA 510972-14. (0709890)
